Alert archive / Georgia / River Flood Warnings in 2022

River Flood Warning 3, NWS Atlanta, GA

January 1, 2022Johnson County, Washington County, Wilkinson County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 1, 2022, 9:08 PM EST for Johnson County, Washington County, Wilkinson County, Georgia. It took effect at Jan 2, 2022, 4:36 PM EST. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
Jan 1, 2022, 9:08 PM EST (02:08 UTC)
In effect from
Jan 2, 2022, 4:36 PM EST
Expired
Jan 3, 2022, 12:05 PM EST
In force
19 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River below Oconee (OCNG1). The gauge peaked at 16.80 ft at Jan 3, 2022, 6:00 AM EST.

actionminormoderate10152001/0201/0301/04
Action stage
14 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

561 
WGUS42 KFFC 020208
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
908 PM EST Sat Jan 1 2022

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

For the Oconee River Basin...including Oconee...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC167-303-319-021415-
/O.NEW.KFFC.FL.W.0003.220102T2136Z-220105T1331Z/
/OCNG1.1.ER.220102T2136Z.220103T1800Z.220105T0730Z.NO/
908 PM EST Sat Jan 1 2022

...FLOOD WARNING IN EFFECT FROM SUNDAY AFTERNOON THROUGH WEDNESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Oconee River near Oconee.

* WHEN...From Sunday afternoon to Wednesday morning.

* IMPACTS...At 18 feet, The water level begins to flood portions of 
  the dirt parking lot area near the Old Balls Ferry Road boat 
  ramp...just upstream and rightbank from the Georgia Highway 57 
  bridge. Minor flooding continues in the woodlands near the river.

* ADDITIONAL DETAILS...
  - At 8:45 PM EST Saturday the stage was 14.6 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    tomorrow afternoon to a crest of 18.4 feet early Monday
    afternoon. It will then fall below flood stage early
    Wednesday morning.
  - Flood stage is 17 feet.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$
4 follow-up statements
779 
WGUS82 KFFC 021440
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
940 AM EST Sun Jan 2 2022

...The Flood Warning continues for the following rivers in Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

For the Oconee River Basin...including Penfield, Milledgeville, 
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC167-303-319-030245-
/O.EXT.KFFC.FL.W.0003.220103T0100Z-220105T0300Z/
/OCNG1.1.ER.220103T0100Z.220103T1800Z.220104T2100Z.NO/
940 AM EST Sun Jan 2 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING THROUGH TUESDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Oconee River near Oconee.

* WHEN...From this evening to late Tuesday evening.

* IMPACTS...At 18 feet, The water level begins to flood portions of 
  the dirt parking lot area near the Old Balls Ferry Road boat 
  ramp...just upstream and rightbank from the Georgia Highway 57 
  bridge. Minor flooding continues in the woodlands near the river.

* ADDITIONAL DETAILS...
  - At 9:15 AM EST Sunday the stage was 15.9 feet.
  - Forecast...The river is expected to rise above flood stage
    this evening to a crest of 18.1 feet early Monday afternoon.
    It will then fall below flood stage Tuesday afternoon.
  - Flood stage is 17 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$
192 
WGUS82 KFFC 030202
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
902 PM EST Sun Jan 2 2022

...The Flood Warning continues for the following rivers in Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

For the Oconee River Basin...including Oconee...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC167-303-319-031415-
/O.CON.KFFC.FL.W.0003.000000T0000Z-220105T0300Z/
/OCNG1.1.ER.220103T0505Z.220103T1800Z.220104T1400Z.NO/
902 PM EST Sun Jan 2 2022

...FLOOD WARNING REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Oconee River near Oconee.

* WHEN...Until late Tuesday evening.

* IMPACTS...At 18.0 feet, The water level begins to flood portions 
  of the dirt parking lot area near the Old Balls Ferry Road boat 
  ramp...just upstream and rightbank from the Georgia Highway 57 
  bridge. Minor flooding continues in the woodlands near the river.

* ADDITIONAL DETAILS...
  - At 8:45 PM EST Sunday the stage was 16.6 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 17.6 feet early
    tomorrow afternoon. It will then fall below flood stage late
    Tuesday morning.
  - Flood stage is 17.0 feet.
  - Flood History...This crest compares to a previous crest of
    17.8 feet on 12/26/2019.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$
005 
WGUS82 KFFC 031119
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
619 AM EST Mon Jan 3 2022

...The Flood Warning continues for the following rivers in Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

For the Oconee River Basin...including Oconee...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC167-303-319-032330-
/O.CON.KFFC.FL.W.0003.000000T0000Z-220105T0300Z/
/OCNG1.1.ER.220103T1117Z.220103T1800Z.220104T1400Z.NO/
619 AM EST Mon Jan 3 2022

...FLOOD WARNING REMAINS IN EFFECT FROM THIS MORNING THROUGH TUESDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Oconee River near Oconee.

* WHEN...Until late tomorrow evening.

* IMPACTS...At 18 feet, The water level begins to flood portions of 
  the dirt parking lot area near the Old Balls Ferry Road boat 
  ramp...just upstream and rightbank from the Georgia Highway 57 
  bridge. Minor flooding continues in the woodlands near the river.

* ADDITIONAL DETAILS...
  - At 6:00 AM EST Monday the stage was 16.8 feet and nearly
    steady.
  - Forecast...The river is expected to rise to near 17.0 feet by
    this afternoon. It will then fall below flood stage Tuesday.
  - Flood stage is 17 feet.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$
228 
WGUS82 KFFC 031705
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1205 PM EST Mon Jan 3 2022

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

GAC167-303-319-031815-
/O.CAN.KFFC.FL.W.0003.000000T0000Z-220103T1705Z/
/OCNG1.1.ER.220103T1117Z.000000T0000Z.000000T0000Z.NO/
1205 PM EST Mon Jan 3 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Oconee River near Oconee.

* ADDITIONAL DETAILS...
  - At 11:45 AM EST Monday the stage was 16.8 feet.
  - Forecast...The river is currently falling and expected to
    continue doing so.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 1, 8:30 PM EST, 38 minutes earlier.

Area forecast discussion, Jan 1, 8:30 PM EST, 38 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
830 PM EST Sat Jan 1 2022

.UPDATE...

A Tornado Watch remains in effect until 3 AM EST
for much of NW GA.

Forecast for severe weather followed by cold and winter weather
remains on track this evening. A head of a much anticipated cold
front severe weather will work its way SE through the FA
overnight tonight into tomorrow. All threats are in play for NW
GA, but as the line moves southward threats will likely decrease
and become more of rain and severe wind event. Tomorrow night
behind the cold front temperatures will fall and wintry
precipitation will be possible across NW GA. Monday temperatures
will be very cold with highs in the 40s and 50s.

.PREV DISCUSSION... /Issued 645 PM EST Sat Jan 1 2022/

UPDATE...

..Updated for 00Z Aviation Discussion...

PREV DISCUSSION... /Issued 341 PM EST Sat Jan 1 2022/

.Afternoon Area Forecast Discussion...

SHORT TERM /Tonight through Sunday Night/...

Complicated fcst on tap with main focus on severe convective threat
mainly this evening into Sunday for much of the area, then other
focus on some snow shower transition potential with wrap-around
moisture as upper wave exits east.

First off, we have been with ample moisture from SW flow off the
Gulf and dewpts in the 60s prevail in the very large warm sector
ahead of our next storm system. We are strongly sheared both in the
deep layer and helicity rich low levels and while the main feature
looks to be a more organized QLCS coming into the NW after about
10pm/midnight with a sfc cold front then tracking SEWD in the early
morning hours, some more discrete strong to isolated severe cells
are possible this afternoon and evening ahead. The main threats
continue to be strong to damaging winds and isolated tornadoes. Of
course with already wet soils from recent heavy rain/flooding,
isolated flash flooding is possible as well.

By mid morning the possible linear convection should be
transitioning into central GA and while there could be a lull in
intensity, the progged instability could increase by afternoon and
allow for some strong to isolated severe redevelopment before all
exits to the SE and may be more of strong/damaging wind threat than
isolated tornado by this time with lessened helicity. The rest of
the area should see continued scattered shower coverage as the upper
trough amplifies from the west and really ramps up PVA. This wave
looks to swing negatively a bit or cutoff shortly before pushing
east of the area for Sunday night into Monday morning and the wrap-
around moisture should interact with strong CAA. Thermal profiles
look to support some transition to snow showers but thinking
primarily for far north GA and only impacting some of the higher
elevations. Still some uncertainty with the extent of this
transition and what possible accumulations could occur but for now
thinking of a dusting up to half inch and cannot rule out isolated
inch in the higher elevations above 1500 ft.

Baker

LONG TERM /Monday through Saturday/...

We pick up the long term on Monday where the weather pattern cools
to more seasonal temperatures and thankfully more tranquil weather
on monday and Tuesday. Skies will be mostly clear with highs in the
mid 40s to mid 50s, and breezy winds behind the frontal system on
Monday.

As the high pressure associated with the cool air behind the front
moves off over the Atlantic, the area will return to a somewhat
moist, southerly return flow ahead of a second strong frontal
system. However, not enough recovery is expected before the front
passes through on Thursday. With PWATs only between 0.8-1 inch in
place precip potential will be limited with around a 40-60 percent
chance for light showers. Outside chances will exist in the south
for weak thunderstorms, and in the north for a light wintry mix but
neither are considered impactful at this time.

Thiem

AVIATION...
18Z Update...
Initial MVFR cigs across most sites could have some later
afternoon or evening improvement to low end VFR near 3500 ft,
otherwise should go back to MVFR/IFR overnight. Could have some
isolated to scattered showers this afternoon/evening, and coverage
of showers and chance of thunderstorms will increase overnight
into Sunday morning. Some could be strong to severe with winds
and isolated tornadoes. Greatest chance for TSRA at KATL and
nearby sites is 10-13z Sunday then some later timing for other
sites south and east. SW winds initially 12-15 kts gusting 22-25
kts and potentially higher. Winds shift out of more west and lower
magnitudes behind main area of storms later Sunday. Showers and
MVFR cigs could linger through much of Sunday as well.

//ATL Confidence...18Z Update...
Medium on overall shower/precipitation coverage.
High on all else.

Baker

AVIATION...
00Z Update...
Current VFR CIGs expected to fall to MVFR/IFR overnight. Evening
SHRA/TSRA will increase in both coverage and intensity overnight
as a cold front moves through the region. Greatest chance for
TSRA at the KATL metro sites will be from 10-13z Sunday. S to SW
winds of 12-15G25kt will shift to the north and lower in magnitude
behind the front Sunday.

//ATL Confidence...00Z Update...

Medium confidence on all elements.

28

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          63  68  39  53 /  80  80  80  30
Atlanta         63  66  35  48 /  80  80  70  20
Blairsville     55  62  28  46 /  90  70  80  20
Cartersville    60  65  31  46 /  90  70  70  20
Columbus        65  70  36  52 /  80  80  70  10
Gainesville     63  67  36  51 /  90  80  80  30
Macon           65  72  39  55 /  50  90  80  20
Rome            61  65  34  48 /  90  60  70  10
Peachtree City  63  67  33  48 /  80  80  70  20
Vidalia         67  77  44  56 /  10  90  90  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 3 AM EST Sunday for the following zones:
Catoosa...Chattooga...Dade...Fannin...Gilmer...Gordon...Murray...
Pickens...Towns...Union...Walker...Whitfield.

&&

SHORT TERM...28
LONG TERM....Thiem
AVIATION...28
Hazardous weather outlook, Jan 1, 12:08 PM EST, 9 hours before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1208 PM EST Sat Jan 1 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021715-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1208 PM EST Sat Jan 1 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

There is a slight chance for thunderstorms today for north
Georgia and west central Georgia, with likely thunderstorms
moving across the area late this evening through the morning
hours. Some of the storms could become strong to severe. The
primary threats will be damaging wind gusts, periods of heavy
rain, and isolated brief tornadoes.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Additional rounds of thunderstorms will continue across portions
of north and central Georgia on Sunday. Some of these storms may
be severe with damaging wind gusts, periods of heavy rainfall, and
an isolated brief tornado.

There is also a possibility for some mixed wintry precipitation in
far northern Georgia late Sunday night into early Monday morning.
Stay tuned to the latest forecasts throughout the weekend for
more details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for tonight and Sunday morning
across mainly north Georgia and west central Georgia.

In the hours before

Special weather statement, Jan 1, 4:55 PM EST, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
455 PM EST Sat Jan 1 2022

GAZ019-020-030-012230-
Polk GA-Bartow GA-Floyd GA-
455 PM EST Sat Jan 1 2022

...A strong thunderstorm will impact portions of southeastern Floyd,
northwestern Polk and southwestern Bartow Counties through 530 PM
EST...

At 454 PM EST, a strong thunderstorm was over Cedartown, moving
northeast at 45 mph.

HAZARD...40 to 50 mph wind, pea sized hail, and enhanced tornado
         risk.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Rome, Cedartown, Euharlee, Taylorsville, Seney, Lindale and
Stilesboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3400 8528 3401 8533 3408 8532 3433 8505
      3411 8488
TIME...MOT...LOC 2154Z 237DEG 39KT 3405 8527

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Jan 1, 5:12 PM EST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EST SAT JAN 01 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             1 SW SAND BED           32.45N  83.63W
12/30/2021  E1.50 INCH       HOUSTON            GA   EMERGENCY MNGR

&&

EVENT NUMBER FFC2200006

VSS
Local storm report, Jan 1, 5:16 PM EST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EST SAT JAN 01 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             3 E PERRY               32.46N  83.68W
12/30/2021  E1.50 INCH       HOUSTON            GA   EMERGENCY MNGR

&&

EVENT NUMBER FFC2200007

VSS
Local storm report, Jan 1, 7:14 PM EST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EST SAT JAN 01 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             1 NW EDGEWOOD           32.50N  84.94W
12/30/2021  M1.75 INCH       MUSCOGEE           GA   EMERGENCY MNGR

&&

EVENT NUMBER FFC2200008

VSS
Local storm report, Jan 1, 7:20 PM EST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EST SAT JAN 01 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             1 SE POWERVILLE         32.59N  83.78W
12/30/2021  M1.00 INCH       PEACH              GA   EMERGENCY MNGR

&&

EVENT NUMBER FFC2200009

VSS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 9:46 PM ESTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker44 min
Jan 1, 9:52 PM ESTTornado WarningFFCDade, Walker8 min
Jan 2, 1:35 AM ESTSpecial Weather StatementFFCChattooga25 min
Jan 2, 2:59 AM ESTSpecial Weather StatementFFCLumpkin31 min
Jan 2, 3:17 AM ESTRiver Flood WarningFFCDade7 hr
Jan 2, 4:06 AM ESTSpecial Weather StatementFFCCobb, Paulding24 min
Jan 2, 4:09 AM ESTWinter Weather AdvisoryFFCBartow, Carroll, Catoosa, Chattooga, Cherokee, Cobb and 18 more29 hr
Jan 2, 4:30 AM ESTSpecial Weather StatementFFCGwinnett30 min
Jan 2, 4:39 AM ESTSpecial Weather StatementFFCCarroll, Douglas36 min
Jan 2, 4:59 AM ESTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison31 min
Jan 2, 5:14 AM ESTSpecial Weather StatementFFCClayton, DeKalb, Fulton31 min
Jan 2, 5:51 AM ESTSpecial Weather StatementFFCTroup24 min
Jan 2, 6:11 AM ESTSpecial Weather StatementFFCTroup34 min
Jan 2, 6:33 AM ESTSpecial Weather StatementFFCSpalding27 min
Jan 2, 6:36 AM ESTSpecial Weather StatementFFCHarris24 min
Jan 2, 6:38 AM ESTSpecial Weather StatementFFCMeriwether37 min
Jan 2, 6:59 AM ESTSpecial Weather StatementFFCButts, Harris, Jasper, Lamar, Monroe, Pike and 2 more46 min
Jan 2, 7:53 AM ESTSpecial Weather StatementFFCJones, Monroe37 min
Jan 2, 9:47 AM ESTRiver Flood WarningFFCForsyth11 hr
Jan 2, 12:54 PM ESTRiver Flood WarningFFCWhitfield21 days
Jan 2, 1:50 PM ESTSpecial Weather StatementFFCWilcox25 min
Jan 2, 2:10 PM ESTSpecial Weather StatementFFCTelfair35 min
Jan 2, 2:59 PM ESTSpecial Weather StatementFFCWilcox31 min
Jan 2, 3:04 PM ESTSpecial Weather StatementFFCToombs26 min
Jan 2, 3:41 PM ESTSpecial Weather StatementFFCCrisp, Pulaski34 min
Jan 2, 3:55 PM ESTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more20 hr
Jan 2, 3:55 PM ESTWinter Storm WarningFFCFannin, Gilmer, Lumpkin, Murray, Towns, Union and 1 more17 hr
Jan 2, 4:04 PM ESTSevere Thunderstorm WarningFFCCrisp, Wilcox26 min
Jan 2, 4:26 PM ESTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox34 min
Jan 2, 4:45 PM ESTSpecial Weather StatementFFCCrisp, Wilcox30 min
Jan 2, 5:05 PM ESTSpecial Weather StatementFFCDodge, Laurens40 min
Jan 2, 5:23 PM ESTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler, Wilcox16 min
Jan 2, 5:41 PM ESTSpecial Weather StatementFFCTelfair34 min

Nearby

River Flood Warnings in Georgia, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.